# SDR GAIA04142

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND NR 2 ENGINE INLET INTERIOR RT SIDE STA 1183 CRACKED.  REF FASI NR 86722 CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR IAW SRM 54-10-3, FIG 9.
